View Single Post
Old 03-09-2010, 04:48 PM   #5
kdlong
Newbie
(male)
 
Join Date: Mar 2010
Posts: 4
kdlong HB User
Re: Menstrual Periods

Quote:
Originally Posted by Indianmist View Post
Are you referring to the Depo Provera shot given every 3 months? If so then yes, it can cause a lot of side effects like the ones listed. The best thing you can do for your daughter is find out the name of the shot she will be given and contact a Pharmacist for futher infomation about the drug. I wouldn't trust a doctor's opinion when it comes to drug side-effects because they tend to minimize them by a great degree.

You always want to be well informed before venturing into something like that. Afterall, it will be your daughter who would have to suffer any ill effects if any from the shot, and you and your wife will want to know what signs to look for just in case.

Also you can look on the internet for plenty of info.

I appreciate the feedback. Yes, it is the Depo Provera shot you mentioned. I would tend to side with you regarding full disclosure on possible side effects. To be honest with you, I have a rather large distrust for the medical system, more so the Pharmasutical industry.

Personally I'm into homeopathic medicine. Onward and upward

 
Reply With Quote